Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Can i take combiflame tablets with may 2008 mfd date ?

i have some combiflame tablets with may 2008 mfd date, but i can not see the expiry date as it is misprint, pls advice if its safe to have the tablets for headaches or should i destory it? i have repeated head aches and is underweight . pls advice
Asked On : Wed, 14 Sep 2011
Answers:  5 Views:  2203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics
Psychiatrist 's  Response
HI
AS STATED BY DR BAJORA YOU MUST NEVER USE ANY DRUG WHERE THE FOLLOWING INFORMATION ARE UNOBTAINABLE:
1)BATCH NO
2)MFG DATE
3)EXIPY DATE
4)GENERIC NAME OF INGRIDEANTS
5)BRAND NAME
"SALA" DRUGS -SOUND ALIKE LOOK ALIKE DRUGS SHOULD BE STORED SEPARATELY.
Answered: Thu, 15 Sep 2011
I find this answer helpful
  User's Response
hello,
ITS better not to take those tablets in which you are not sure of expiry date.please throw them.Take healthy food and drink lots of water,have breakfast daily and consult any good physician.
take care
Answered: Wed, 14 Sep 2011
I find this answer helpful
  User's Response
helloo vijay
any paracetamol will be expired after maximum 2.5 years of mfg date, it depends upon mfg company. so it may or may not be on boundryline.better to buy new ones.
thanks.
Answered: Wed, 14 Sep 2011
General Surgeon Dr. Rajinder Bajoria's  Response
Hello
Thanks for nice query.     
Generally expiry date for analgesic is 24-36 month depending upon the manufacturing company.But is always advisable never use drugs which don`t show expiry clearly.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Wed, 14 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.welcome.It is better to destroy them as it should be consumed within 2 years of manufacturing.Kindly get your headache investigated as there can various complications of prolonged use of analgesics,like peptic ulcers,kidney failure,liver failure etc.Good luck.
Answered: Wed, 14 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor